Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



The spectra of bounded linear operators on the sequence spaces

Author: Charles J. A. Halberg
Journal: Proc. Amer. Math. Soc. 8 (1957), 728-732
MSC: Primary 46.2X
MathSciNet review: 0088704
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Charles J. A. Halberg, Jr. and Angus E. Taylor, On the spectra of linked operators, Pacific J. Math. vol. 6 (1956) pp. 283-290. MR 0080272 (18:220e)
  • [2] M. Riesz, Sur les maxima des formes bilinéaires et sur les fonctionnelles linéaires, Acta Math. vol. 49 (1926) pp. 465-497. MR 1555250
  • [3] J. Schur, Bemerkungen zur Theorie der beschränkten Bilinearformen mit unendlich vielen Veränderlichen, J. Reine Angew. Math. vol. 140 (1911) pp. 1-28.
  • [4] G. O. Thorin, Convexity theorems generalizing those of M. Riesz and Hadamard, with some applications, University of Lund thesis, Uppsala, 1948. MR 0025529 (10:21e)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46.2X

Retrieve articles in all journals with MSC: 46.2X

Additional Information

Article copyright: © Copyright 1957 American Mathematical Society

American Mathematical Society